# SDR DXTA2011061404615

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 3,254 hours, 2,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMBING TO INITIAL ALTITUDE FLIGHT DECK HAD AN ODOR IRRITATING TO EYES AND NOSE.  APU WAS OFF.  FOUND LT ENGINE OIL OVERSERVICED.  REMOVED EXCESS OIL AND BROUGHT OIL LEVEL TO PROPER LEVEL.  FOUND WATER SEPARATOR SOCK VERY DIRTY.  REPLACED SOCK WITH A NEW.  SYSTEM LEAK AND OPS CHECKED GOOD IAW MM 21-21-03 IAW MM 12-11-02.
